Help I have a friend who is a gym goer Im not sure of his quantity or how long he has been taking steroids, but stopped recently because he had really bad neck pain. No dr or scan, ultrasound etc showed anything. Put on huge pain killer amounts didnt help alot but felt after about six weeks some relief. Until today when he thinks a prior knee issue has flared up. If this a result of steroid abuse how long before it heals? Im pretty sure he wont touch them again. He can handle all over aches and pains but these last two injuries have had him off work.
Cardiovascular risk factors include the alteration or diminishing of her glucose tolerance and hyperinsulinism (become resistant to insulin), a change in lipoproteins (carry cholesterol in blood) fraction which can cause cardiovascular disease and atherosclerosis (deposition of fatty substances onto inner walls of arteries causing blockage), increased triglyceride levels, hypertension (abnormally high blood pressure), changes in her myocardium (middle muscular layer of heart wall), and increased concentration levels of several different clotting factors. Cardiomyopathy (a typically chronic disorder of heart muscle that may involve hypertrophy and obstructive damage to the heart), myocardial infarction (localized death of the myocardium tissue usually leading to heart failure), heart attack, stroke, and cerebro-vascular accidents have all been causes in deaths where AAS abuse was implicated. Of course the liver, the body’s primary filtration system will come under attack as it has to accommodate the increased toxicity. Among the liver problems promoted are holestatic jaundice (failure of bile flow that causes yellowish pigmentation of skin, tissues, and body fluids), peliosis hepatis (blood-filled cysts develop on liver), hepatocellular hyperplasia (unusual increase of an epithelial parenchymatous cell called hepatocytes in the liver), and cancer. Secondary filters such as the kidneys and gallbladder also become more susceptible to disease.
Q. Had FMS for almost twenty years now, tried almost everything. Is Lyrica in the "steroid" family? Any one in this community could help me? I have given my few questions to find out an answer. I Had FMS for almost twenty years now, tried almost everything. I'm considering Lyrica but I'd like more info. Is Lyrica in the "steroid" family? If you go on Lyrica for a while & see no improvement with pain, is going off of it a big deal like with other med's, or can you simply just stop taking it? I take Ambien, will that have any interactions? I'm seeing my Doc about this at the end of the month, but I was hoping to get some personal experiences about it. Thanks for any thoughts! Thanks for your answers, keep them coming! A. according to this-
there is a moderate interaction. that means you can take them both but be checked regularly for depression of breath.